# SDR 05FDEA04154

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ATTACH TEE CAP HAS CORROSION OUT OF LIMITS AT LBL45 FROM STA BS760 TO STA BS850.  REMOVED SEAT TRACK FROM BS 740 TO BS850 AT LBL45 IAW SRM   51-30-2.  REMOVED, REPLACED AND INSTALLED NEW UPPER CHORD FROM STA BS 760 TO STA  BS850 AT LBL45 IAW BAC DRAWING NR 65-16279 AND SRM 51-30-2. REINSTALLED SEAT TRACK SECTION FROM STA BS 740 TO STA BS850 AT LBL45 IAW B727 SRM 51-30-2. THIS IS A MAJOR REPAIR SIGNED BY MECH NR 110487 AND QC303 REF SNRM N01130.
